# SDR SWIA201025209

- Difficulty date: November 18, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 23,798 hours, 31,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST AND MIDDLE EMERGENCY LIGHTS ON CABIN OVERHEAD INOPERATIVE.  (FLT 6473)  RELAMPED EMERGENCY LIGHTS.
